# SDR 05FDEA01188

- Difficulty date: April 30, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR TOPSIDE WING CORROSION FOUND AT XORS 725. SKIN TRIMMED, REPAIR DOUBLER AND FILER  FABRICATED AND INSTALLED AS PER EA 1-5720-80383.
